# SDR 2004FA0000815

- Difficulty date: July 30, 2004
- Submitted: October 20, 2004
- Operation: General aviation
- Aircraft: N38WP
- Make and model: Amd FALCON50MYST
- Aircraft serial: 292
- Engine: Garrtt TFE73140
- System (JASC): 7250 · Turbine Section
- Part: Transition Duct
- Part number: 30606944
- Part serial: 9EP00912
- Condition: Failed
- Location: Hp Turbine
- Part time: 2,475 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW MADE 3 ATTEMPTS TO START NR 3 ENGINE.  COCKPIT INDICATION ON N1 AND N2 SHOWED NO ROTATION.  4TH ATTEMPT SHOWED ROTATION WITH A NORMAL START.  DURING FLIGHT BACK, CREW NOTED N2 APPROX 2 PERCENT LOWER AT CRUISE.  ITT WAS APPROX 100 DEGREES HIGHTER.  ALL OTHER PARAMETERS INDICATED NORMAL.  MAINTENANCE CARRIED OUT GROUND MOTORING RUNS THAT INDICATED HARD RUB INSIDE ENGINE.  COMPUTER DOWNLOAD COMPLIED WITH AND ANALYZED BY MFG AND ECTM CONFIRMING HIGH PRESSURE TURBINE AND SHROUD FAILURE ENGINE NR 3 REMOVED AND SENT FOR REPAIR.  BANK ENGINE INSTALLED AND AC RELEASED FOR SERVICE.  (NM1200411360)
